# SDR QXEA2015060400301

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 9,988 hours, 10,552 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 PROPELLER CAUTION WHEN THE PROPELLER CYCLES.  RETURNED TO FILED.  LANDING UNEVENTFUL. TROUBLESHOT IAW FIM TASK 30-60-00-810-807.  PERFORMED FUNCTIONAL TEST OF PROPELLERS DEICING SYS PEM MM 30-61-00-720-801.  NO FAILURES NOTED.  HAS NO OTHER RECENT HISTORY. RETURNED TO SERVICE.
